U.S. doctors online nowAsk doctors free
Richmond, VA
A 20-year-old male asked:

I started taking clarithromycin for an ear infection, but now the ear that was not infected is ringing, is this a temporary side effect?

1 doctor answer1 doctor weighed in
Dr. Ashu Syal
Pediatrics - Nephrology & Dialysis 31 years experience
Otitis media: Sounds like the other ear might be getting infected too. We deal with resistant bacteria in ears all the time. May be you need something stronger than clarithromycib to clear the infection. You need to see you doctor again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 16, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.